# SDR UPS96805685

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 52597266
- Condition: Corroded
- Location: Fs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED HEAVY CORROSION ON CHORD ANGLE AT FS 70 BETWEEN LONGERONS 31R TO 32R.  WILL BE REPAIRED ON TASK CARD NR 423121 PENDING APPROVAL.
